| Catalog Number |
MZ9265 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set was damaged the following information was received by the initial reporter with the following verbatim.It was reported by the customer that they clamped port, disconnected fluids and upon applying a green curos cap to the bifurcate male connector, the bifurcate end cracked around the curos cap.